On the average order of a class of arithmetical functions, I

Research output: Contribution to journalArticle


We consider a class of arithmetical functions generated by Dirichlet series satisfying functional equations with Γ-factors. We examine the average order of such arithmetical functions and obtain Ω-results. Results of Hardy, Szegö, and Walfisz are obtained as special cases.

Original languageEnglish (US)
Pages (from-to)184-203
Number of pages20
JournalJournal of Number Theory
Issue number2
StatePublished - May 1971


ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this